Please log in to take part in the discussion (add own reviews or comments).
Cite this publication
More citation styles
- please select -
%0 Journal Article
%1 journals/jacm/BentleyKST78
%A Bentley, Jon Louis
%A Kung, H. T.
%A Schkolnick, Mario
%A Thompson, Clark D.
%D 1978
%J J. ACM
%K dblp
%N 4
%P 536-543
%T On the Average Number of Maxima in a Set of Vectors and Applications.
%U http://dblp.uni-trier.de/db/journals/jacm/jacm25.html#BentleyKST78
%V 25
@article{journals/jacm/BentleyKST78,
added-at = {2025-01-19T00:00:00.000+0100},
author = {Bentley, Jon Louis and Kung, H. T. and Schkolnick, Mario and Thompson, Clark D.},
biburl = {https://www.bibsonomy.org/bibtex/236501cc27d4e76febaaa43a6ef0a64ef/dblp},
ee = {https://www.wikidata.org/entity/Q127770705},
interhash = {518895324506d731c9dcb6fcbe81082b},
intrahash = {36501cc27d4e76febaaa43a6ef0a64ef},
journal = {J. ACM},
keywords = {dblp},
number = 4,
pages = {536-543},
timestamp = {2025-01-27T08:27:46.000+0100},
title = {On the Average Number of Maxima in a Set of Vectors and Applications.},
url = {http://dblp.uni-trier.de/db/journals/jacm/jacm25.html#BentleyKST78},
volume = 25,
year = 1978
}